# SDR DALA2016022501571

- Difficulty date: February 25, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,843 hours, 23,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 37L IN FWD CARGO COMPARTMENT BETWEEN FRAME 29 TO FRAME 30  PERFORMED PERMANENT REPAIR ON STR 37L IN FWD CARGO COMPARTMENT BETWEEN FRAME 29 TO FRAME 30 IAW SRM 53-21-13, PARA D, FIG 204, SHEETS 2 AND SHEET 3.
